Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
i_munna_eachoo

Differin: How long does it take for scars/marks to go away?

I've been on differin for almost two months, and most of my acne has gone away leaving behind ugly scars and red marks (i have light asian skin, so it's very noticeable). I'm thankful that i've seen improvement, but I was just wondering how long does it take for the scars to fill in, and the red marks to fade away?

Thanks :ninja:

Share this post


Link to post
Share on other sites
I've been on differin for almost two months, and most of my acne has gone away leaving behind ugly scars and red marks (i have light asian skin, so it's very noticeable). I'm thankful that i've seen improvement, but I was just wondering how long does it take for the scars to fill in, and the red marks to fade away?

Thanks :ninja:

That's the only real problem I've experienced while using Differin. It helps to get rid of the acne, but the scars and red marks take a very long time to heal/disappear. Eventually they do go away, but depending on the severity of the lesion, it can take weeks to months.

Sometimes I'm very tempted to use an alpha hydroxy acid lotion during the day because I know it will accelerate the process, but I don't because it can be overly irritating. While it'll get rid of the marks and help with the scars, it'll also cause new lesions to develop.

The only advice I can give you is to not pick and/or pop existing acne, don't do anything rash or undirected in terms of treatment, and do your best to wait it out. Waiting is definitely one of the drawbacks while using Differin.

Try to stay positive!

Share this post


Link to post
Share on other sites

Thanks for the info! Yeah, i'll try to stay positive. I have moderately-severe acne, so hopefully it goes away soon. I've been using cosmetics to help with the redness and it doesn't seem to cause any new breakouts. Do you think it's still safe to use? If it slows down the scar healing process, I'll try to stay away from it. I do know that it doesn't make my acne worse, and the cosmetic line was made especially for acne.

Share this post


Link to post
Share on other sites

I'd say as long as the products are non-comedogenic, you'll be fine, especially since the line was made for individuals with acne. If you're still concerned, you can also take them to your dermatologist and discuss the matter. I've done that with a few things I use and the input was really helpful.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×